# SDR HEEA080302

- Difficulty date: June 11, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- Aircraft time: 7,219 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Tube
- Part number: 23054628
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND A STRESS CRACK IN THE FLARE OF TUBE. SCRAPPED.
